Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 101, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 3, 2018, 12:59 AM CDT for 7 counties in Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2018, 12:59 AM CDT (05:59 UTC)
- Expired
- May 3, 2018, 1:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Caddo County, OK, Comanche County, OK, Cotton County, OK, Garvin County, OK, Grady County, OK, McClain County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 92 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 826 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.3
The text
As transmitted.
739
WUUS54 KOUN 030559
SVROUN
OKC015-031-033-049-051-087-137-030645-
/O.NEW.KOUN.SV.W.0101.180503T0559Z-180503T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1259 AM CDT THU MAY 3 2018
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Comanche County in southwestern Oklahoma...
Northwestern Garvin County in southern Oklahoma...
Grady County in central Oklahoma...
Southeastern Caddo County in southwestern Oklahoma...
Northern Stephens County in southern Oklahoma...
Northeastern Cotton County in southwestern Oklahoma...
Southwestern McClain County in central Oklahoma...
* Until 145 AM CDT
* At 1258 AM CDT, a severe thunderstorm was located near Sterling,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lawton, Duncan, Chickasha, Newcastle, Blanchard, Anadarko, Marlow,
Walters, Lindsay, Cache, Elgin, Minco, Apache, Geronimo, Maysville,
Rush Springs, Bray, Fletcher, Cyril and Temple.
This includes Interstate 44 between mile markers 26 and 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3468 9868 3535 9802 3516 9752 3474 9729
3428 9823
TIME...MOT...LOC 0558Z 233DEG 52KT 3475 9820
HAIL...0.88IN
WIND...60MPH
$$
MADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 10:58 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 2, 10:58 PM CDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Norman OK 1058 PM CDT Wed May 2 2018 .AVIATION... Most of the convection that formed this afternoon and evening has moved east of all TAF sites at 4Z. Strong wake low winds across north central Oklahoma will diminish by 6z. VFR ceilings at 4Z should lower to MVFR overnight with breezy southeast winds. Meanwhile, additional storms have formed across southwest Texas this evening. At least scattered thunderstorms should move across SPS/LAW/OUN/OKC from roughly 6Z through 12-13Z. && .PREV DISCUSSION... /issued 709 PM CDT Wed May 2 2018/ AVIATION... A line of strong to severe storms will move across most terminal sites between 00z and 4z. The stronger storms may lower visibility to around 1sm with mainly MVFR ceilings. More storms may develop and move across the southern half of Oklahoma and western north Texas mainly between 6z and 12z. After 12-13Z, mainly VFR conditions are expected with a south to southwest wind. PREV DISCUSSION... /issued 210 PM CDT Wed May 2 2018/ DISCUSSION... Latest surface observations and satellite show enhanced cumulus and some glaciation along a sharpening dryline now across the eastern Texas Panhandle. Deeper convection has been ongoing for an hour or so further north, near a weak surface front across the far northern Texas Panhandle into the Oklahoma Panhandle. NSSL mobile sounding at Elk City from 18z shows a weak capping EML and this should continue to errode as forcing for ascent increases from approaching deep closed low and embedded minor shortwave trough. Latest RAP mesoanalysis shows moderate to strong instability has already developed across western Oklahoma and western north Texas with MLCAPE as high as 3,000 J/kg and effective shear of 50-60 knots. This parameter space, along with nearly perpendicular shear vectors to the sharpening dryline, is more than favorable for supercells. Other concerns include climatologically low LCL heights. One mitigating factor to a potentially higher-end tornado threat will be somewhat weak low level shear. Our bigger tornado events tend to have larger 0-1km bulk shear and SRH values. Nevertheless, 15-20 kt 0-1km shear and low LCLs with the aforementioned parameter space is concerning and tornadoes, including a few significant tornadoes are possible given the proper storm evolution. Some cold pool expansion and resulting consolidation may occur with the ongoing convection across northeast Texas Panhandle and the Oklahoma Panhandle. This could evolve into a cluster or line of convection that posses mainly a damaging wind threat later in the evening across northern Oklahoma. This evolution is uncertain at the moment and we'll continue to monitor trends. Suite of CAMs have varied some from run to run and model to model. The spectrum of solutions generally supports the above thinking, and we'll continue to watch the trends in observations through the late afternoon and evening and add more detail to the forecast when we can. Regardless of how early on more discrete supercells evolve, some tornado threat will persist into the night given such a moist boundary layer with only modest stabilization. The threat could persist into the early morning hours and some localized flooding could occur particularly across eastern and southern sections of the area once shear vectors become a little more parallel to a potential cluster or line of convection. Depending on the extent of convection and magnitude/breadth of convective overturning, some thunderstorm threat and severe potential will persist across roughly the southeast half of the area into tomorrow afternoon. The rest of the forecast is relatively unchanged. Northwesterly flow will gradually back and become more zonal with at least one or two minor shortwaves resulting in convection by early next week. BRB FIRE WEATHER... Elevated fire weather conditions could occur tomorrow afternoon across far western Oklahoma and portions of north Texas. Greenup may limit the threat of significant spread however. ERC-G values are on the high end of normal currently. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 83 56 75 / 80 30 10 0 Hobart OK 66 86 55 77 / 50 20 0 0 Wichita Falls TX 69 86 60 75 / 70 40 10 10 Gage OK 61 81 50 76 / 20 0 0 0 Ponca City OK 69 85 54 75 / 50 30 10 0 Durant OK 70 78 66 73 / 60 70 40 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. &&
Hazardous weather outlook, May 3, 12:36 AM CDT, 23 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1236 AM CDT Thu May 3 2018 OKZ004>048-050>052-TXZ083>090-040545- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1236 AM CDT Thu May 3 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Rest of Tonight... .Thunderstorms... Showers and thunderstorms will continue to develop and move across portions of Oklahoma and north Texas through Thursday morning. Some of the storms could be strong to severe, mainly for areas south of a Stillwater to Clinton Oklahoma line. Damaging wind gusts up to 80 mph and hail up to the size of half dollars will be the main concerns. Localized flooding could also be possible, especially in those areas that received several inches of rain Wednesday evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorms will be ongoing Thursday morning in central and southern Oklahoma. As a dry line and front arrive, new thunderstorms are expected across southeastern Oklahoma. Any of these will be potentially severe. The most common impact will be damaging wind gusts in the morning and damaging wind gusts and large hail later in the day. Locally heavy rainfall will also be possible. There is a low chance for non- severe thunderstorms in southeastern Oklahoma Friday. There is also a chance for thunderstorms next Tuesday. .Fire Weather. Near-critical fire weather conditions are expected to the west of an advancing dry line over western Oklahoma and adjacent parts of northern Texas during the day Thursday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 2, 10:51 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1051 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL GRANITE 34.96N 99.38W
05/02/2018 E1.75 INCH GREER OK LAW ENFORCEMENT
TIME APPROXIMATED.
&&
RBARNESLocal storm report, May 2, 11:05 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1105 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TORNADO 5 S POCASSET 35.12N 97.95W
05/02/2018 GRADY OK TRAINED SPOTTER
LOFTED DEBRIS VISIBLE. PERHAPS CORRUGATED ROOFING.
TORNADO STARTED AT OR JUST EAST OF HWY 81, MOVING NE.
PRESENT FOR 2-3 MINS.
&&
RBARNESSpecial weather statement, May 2, 11:19 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1119 PM CDT WED MAY 2 2018
OKZ046-047-050-051-030445-
Love OK-Carter OK-Johnston OK-Marshall OK-
1119 PM CDT WED MAY 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR Love...southern Carter...
southwestern Johnston and northwestern Marshall Counties Until 1145
PM CDT...
AT 1117 PM CDT, a strong thunderstorm was located 9 miles north of
Burneyville, moving northeast at 55 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3386 9746 3389 9745 3391 9747 3392 9750
3391 9754 3392 9756 3403 9754 3438 9726
3433 9697 3418 9679 3391 9720 3392 9721
3391 9724 3386 9727 3389 9731 3385 9733
3388 9733 3382 9738
TIME...MOT...LOC 0417Z 226DEG 47KT 3404 9731
MADSpecial weather statement, May 2, 11:54 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1154 PM CDT WED MAY 2 2018
OKZ041>043-046>048-051-030530-
Coal OK-Atoka OK-Carter OK-Johnston OK-Pontotoc OK-Marshall OK-
Murray OK-
1154 PM CDT WED MAY 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Coal...western
Atoka...southeastern Carter...Johnston...southeastern Pontotoc...
northwestern Marshall and southeastern Murray Counties Until 1230 AM
CDT...
AT 1153 PM CDT, a strong thunderstorm was located near Mill Creek,
moving northeast at 50 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3408 9701 3426 9716 3475 9665 3463 9645
3440 9629
TIME...MOT...LOC 0453Z 228DEG 43KT 3439 9680
MADSpecial weather statement, May 3, 12:26 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1226 AM CDT THU MAY 3 2018
OKZ032-042-043-047-048-030615-
Coal OK-Atoka OK-Johnston OK-Pontotoc OK-Hughes OK-
1226 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR Coal...north central Atoka...
northeastern Johnston...southeastern Pontotoc and southeastern Hughes
Counties Until 115 AM CDT...
AT 1225 AM CDT, a strong thunderstorm was located near Tupelo, moving
northeast at 60 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3435 9661 3434 9674 3447 9682 3507 9615
3502 9609 3468 9609 3468 9589 3465 9588
TIME...MOT...LOC 0525Z 224DEG 50KT 3462 9645
MADLocal storm report, May 3, 12:37 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1237 AM CDT THU MAY 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND GST FREDERICK 34.39N 99.01W
05/03/2018 E60 MPH TILLMAN OK PUBLIC
&&
SCThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:03 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 2, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 40 min |
| May 2, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 49 min |
| May 2, 7:14 PM CDT | Tornado Warning | OUN | Cotton | 31 min |
| May 2, 7:15 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 30 min |
| May 2, 7:30 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| May 2, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 60 min |
| May 2, 7:43 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, Oklahoma | 3 hr |
| May 2, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 46 min |
| May 2, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 46 min |
| May 2, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 30 min |
| May 2, 8:02 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 43 min |
| May 2, 8:04 PM CDT | Flash Flood Warning | OUN | Canadian, Grady | 3 hr |
| May 2, 8:06 PM CDT | Tornado Warning | OUN | Grady | 24 min |
| May 2, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Grady, McClain, Murray and 2 more | 58 min |
| May 2, 8:22 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 2, 8:44 PM CDT | Tornado Warning | OUN | Cleveland | 18 min |
| May 2, 8:49 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 12 min |
| May 2, 8:53 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 112 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 48 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 63 min |
| May 2, 9:09 PM CDT | Special Weather Statement | OUN | Jefferson | 21 min |
| May 2, 9:09 PM CDT | Tornado Warning | OUN | Pottawatomie | 15 min |
| May 2, 9:16 PM CDT | Tornado Warning | OUN | Pottawatomie | 16 min |
| May 2, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Noble, Payne | 43 min |
| May 2, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 32 min |
| May 2, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray and 1 more | 42 min |
| May 2, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 55 min |
| May 2, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Johnston, Love, Marshall and 2 more | 49 min |
| May 2, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 64 min |
| May 2, 11:19 PM CDT | Special Weather Statement | OUN | Carter, Love | 26 min |
| May 2, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 51 min |
| May 2, 11:54 PM CDT | Special Weather Statement | OUN | Johnston | 36 min |
| May 3, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more | 43 min |
| May 3, 12:26 AM CDT | Special Weather Statement | OUN | Coal | 49 min |
| May 3, 1:11 AM CDT | Special Weather Statement | OUN | Cotton | 34 min |
| May 3, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 3, 1:43 AM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma, Pottawatomie | 47 min |
| May 3, 1:47 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 3, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more | 26 min |
| May 3, 1:56 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, McClain, Stephens | 49 min |
| May 3, 2:44 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 31 min |
| May 3, 3:17 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain, Pottawatomie | 28 min |
| May 3, 3:39 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Pottawatomie and 1 more | 3 hr |
| May 3, 4:19 AM CDT | Special Weather Statement | OUN | Seminole | 26 min |
| May 3, 5:14 AM CDT | Tornado Warning | OUN | Tillman | 31 min |
| May 3, 5:19 AM CDT | Tornado Warning | OUN | Tillman | 26 min |
| May 3, 5:27 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 33 min |
| May 3, 5:29 AM CDT | Tornado Warning | OUN | Tillman | 16 min |
| May 3, 5:45 AM CDT | Special Weather Statement | OUN | Cotton, Tillman | 45 min |
| May 3, 6:02 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 28 min |
| May 3, 6:06 AM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| May 3, 6:20 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 25 min |
| May 3, 6:31 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 14 hr |
| May 3, 6:42 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Jefferson, Stephens | 33 min |
| May 3, 7:01 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma | 29 min |
| May 3, 7:08 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, McClain, Murray, Stephens | 37 min |
| May 3, 7:32 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 28 min |
| May 3, 7:33 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, McClain, Murray, Pottawatomie | 27 min |
| May 3, 7:49 AM CDT | Areal Flood Advisory | OUN | Jefferson, Stephens | 116 min |
| May 3, 7:57 AM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| May 3, 8:02 AM CDT | Special Weather Statement | OUN | Murray, Pontotoc, Pottawatomie | 28 min |
| May 3, 8:20 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 40 min |
| May 3, 8:24 AM CDT | Tornado Warning | OUN | Pontotoc, Seminole | 14 min |
| May 3, 8:59 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 46 min |
| May 3, 9:03 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 3 hr |
| May 3, 9:30 AM CDT | Areal Flood Advisory | OUN | Seminole | 3 hr |
| May 3, 10:01 AM CDT | Areal Flood Advisory | OUN | Coal, Johnston | 3 hr |
| May 3, 10:10 AM CDT | Special Weather Statement | OUN | Marshall | 35 min |
| May 3, 10:20 AM CDT | Special Weather Statement | OUN | Bryan | 25 min |
| May 3, 10:51 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 24 min |
| May 3, 2:34 PM CDT | River Flood Warning | OUN | Atoka | 3 days |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.